Elastodynamic problem of an interface linear crack under harmonic loading

Iryna Mykhailova, Oleksandr Menshykov, Igor Guz

Research output: Contribution to journalArticle

Abstract

The present work is devoted to application of boundary integral equations to the 2D problem for a linear crack located on the bimaterial interface under harmonic loading. The system of linear algebraic equations is derived to solve the problem
numerically. The distribution of the displacements and tractions at the bonding interface and the surface of the crack are obtained for the case of the tension-compression wave which propagates normally to the interface. The results are compared with those obtained for the static case.
Original languageEnglish
Pages (from-to)10229-10230
Number of pages2
JournalProceedings in Applied Mathematics and Mechanics (PAMM)
Volume8
Issue number1
DOIs
Publication statusPublished - Dec 2008

Fingerprint

Cracks
Boundary integral equations
Linear equations

Cite this

Elastodynamic problem of an interface linear crack under harmonic loading. / Mykhailova, Iryna; Menshykov, Oleksandr; Guz, Igor.

In: Proceedings in Applied Mathematics and Mechanics (PAMM), Vol. 8, No. 1, 12.2008, p. 10229-10230.

Research output: Contribution to journalArticle

@article{978200bee4404b6984556f7645719644,
title = "Elastodynamic problem of an interface linear crack under harmonic loading",
abstract = "The present work is devoted to application of boundary integral equations to the 2D problem for a linear crack located on the bimaterial interface under harmonic loading. The system of linear algebraic equations is derived to solve the problem numerically. The distribution of the displacements and tractions at the bonding interface and the surface of the crack are obtained for the case of the tension-compression wave which propagates normally to the interface. The results are compared with those obtained for the static case.",
author = "Iryna Mykhailova and Oleksandr Menshykov and Igor Guz",
year = "2008",
month = "12",
doi = "10.1002/pamm.200810229",
language = "English",
volume = "8",
pages = "10229--10230",
journal = "Proceedings in Applied Mathematics and Mechanics (PAMM)",
issn = "1617-7061",
number = "1",

}

TY - JOUR

T1 - Elastodynamic problem of an interface linear crack under harmonic loading

AU - Mykhailova, Iryna

AU - Menshykov, Oleksandr

AU - Guz, Igor

PY - 2008/12

Y1 - 2008/12

N2 - The present work is devoted to application of boundary integral equations to the 2D problem for a linear crack located on the bimaterial interface under harmonic loading. The system of linear algebraic equations is derived to solve the problem numerically. The distribution of the displacements and tractions at the bonding interface and the surface of the crack are obtained for the case of the tension-compression wave which propagates normally to the interface. The results are compared with those obtained for the static case.

AB - The present work is devoted to application of boundary integral equations to the 2D problem for a linear crack located on the bimaterial interface under harmonic loading. The system of linear algebraic equations is derived to solve the problem numerically. The distribution of the displacements and tractions at the bonding interface and the surface of the crack are obtained for the case of the tension-compression wave which propagates normally to the interface. The results are compared with those obtained for the static case.

U2 - 10.1002/pamm.200810229

DO - 10.1002/pamm.200810229

M3 - Article

VL - 8

SP - 10229

EP - 10230

JO - Proceedings in Applied Mathematics and Mechanics (PAMM)

JF - Proceedings in Applied Mathematics and Mechanics (PAMM)

SN - 1617-7061

IS - 1

ER -